MathSciNet Relay Station
MathSciNet bibliographic data
MR1160989 (93i:42004) 42-02 (30D55 31B10 35B65 35S50 42Bxx 42C15 47-XX)
Meyer, Yves; Coifman, R. R. Ondelettes et opérateurs. III. (French) [Wavelets and operators. III] Opérateurs multilinéaires. [Multilinear operators] Actualités Mathématiques. [Current Mathematical Topics] Hermann, Paris, 1991. pp. i–xii and 383–538. ISBN: 2-7056-6127-1
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement